# SDR F3LA95003

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Broken
- Location: Cabin
- Part time: 58,776 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAR - PRIOR TO DEPARTURE, MAINTENANCE REPORTED THE RT OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  PLACARDED PER MEL 33-14.  UPON ARRIVAL IN DEN, MAINTENANCE REPAIRED CANNON PLUG AND CHECKED OKAY.  (X)
